21 Aug 2009
No, Ketorolac is is in a group of drugs called nonsteroidal anti-inflammatory drugs (NSAIDs). It works by reducing hormones that cause inflammation and pain in the body.
Ketorolac is used short-term (5 days or less) to treat moderate to severe pain.
Side for Ketorolac are:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Ketorolac:
Constipation; diarrhea; dizziness; drowsiness; gas; headache; indigestion; itching; mouth sores; nausea; pain at the injection site; purple patches under the skin; stomach fullness; stomach pain; sweating; swelling; upset stomach; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Ketorolac:
Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); black stools; bleeding; dark urine or pale stools; decreased urination or blood in the urine; fainting; fluid retention; hallucinations; meningitis; persistent stomach/abdominal pain; pounding in the chest; psychosis; rectal bleeding; seizures; shortness of breath; stomach perforation; tightness in chest; tremors; ulcers; unusual bleeding or bruising; unusual fatigue; vomit that looks like coffee grounds; yellowing of the skin or eyes.
- Ketorolac Information for Consumers
- Ketorolac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ketorolac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
0 answers • 13 Dec 2009
i take oxycotin30mg 2 times a day. can i still take the ketorolac 10 mg. with this medicine and if so what effect will it have on me?
1 answer • 24 Jul 2011
I take Ketorolac for my migraine headaches but taking one or even two just isn't enough. I have several other Rx meds I take (both as ...
4 answers • 3 Oct 2011
... market) by pump that contains ketorolac. But I have heart problems (an ICD as pacemaker/defib). Technically, I am not supposed to but the dosage ...
0 answers • 14 Dec 2011
Will that cause problems i.e., make me sick, side effects going from a narcotic drug to non-narcotic?
2 answers • 23 May 2014